MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT
Catalog Number LXMC14
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Heartburn/Indigestion (1883); Hernia (2240)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent 4/5/2024 d4 batch # unk b3: unknown; captured as awareness date d6a: exact date unk.Implanted in 2018.Assumed first day of the month and the first month of the year.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had a size 14 linx implanted for treatment of gerd in 2018 at an unknown facility in north carolina.Patient began recently treating with another physician for return of symptoms and device was found to be discontinuous.Patient is in the process of scheduling removal of the linx device and counsel for patient will allow device analysis and provide necessary information.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/1/2024.A manufacturing record evaluation was performed for the finished device 17614 number, and no non-conformances related to the malfunction were identified.
 
Additional Manufacturer Narrative
(b)(6) date sent: (b)(6)2024 additional information received: spoke with patient who indicated her explant procedure is scheduled for 5/21.She is agreeable to releasing device for analysis and is no longer represented by counsel.Spoke with daniel in surgeon¿s office who was in clinic and will respond when free.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/11/2024.Investigation summary.Overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure, the device was received with one bead disconnected and during the analysis, it was noted that wires were cut.Visual analysis was consistent with an explanted device, and link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.A manufacturing record evaluation was performed for the finished device 17614 number, and no non-conformances related to the malfunction were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/13/2025, corrected data: d6a.See attached op notes.

Brand Name
1.5T LINX, 14B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19049458
Report Number3008766073-2024-00054
Device Sequence Number7355293
Product Code LEI
UDI-Device Identifier00855106005349
UDI-Public00855106005349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2021
Device Catalogue NumberLXMC14
Device Lot Number17614
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer04/26/2024
05/03/2024
06/06/2024
01/10/2025
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/01/2024
05/07/2024
06/11/2024
01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale